MathSciNet Relay Station
MathSciNet bibliographic data
MR715883 (85c:55004) 55N22 (55Q10 57R20 57R90)
Imaoka, Mitsunori A note on the stable homotopy groups of $M{\rm Sp}(n)$. Proc. Amer. Math. Soc. 89 (1983), no. 3, 541–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement